# SDR ASAA2020090833141

- Difficulty date: September 3, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 36,500 hours, 10,567 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF NR 1 INDICATES FAILURE ON FREQUENCY CONTROL PANEL.  GROUNDED - YES.  UPON A/C POWER UP, FOUND RTP'S NO LONGER SHOWS A HF NR 1 FAILURE.  PERFORMED B737-800 FIM 23-11 TASK 801 HF BITE, RTP FIM 23-13 TASK 815 AND B737-800 AMM 23-12-41-800-802, ALL GOOD.  GROUND VERIFICATION TEST GOOD.
